# SDR AALA202410215476

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 45,348 hours, 18,911 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0996119
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,278 hours, 5,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT AT ROUGHLY 5000 FEET WE HAD THE MC AND EQUIP DOOR ILLUMINATE. IN ADDITION THE AIRCRAFT WAS NOT PRESSURIZING AT 8000 FEET. DESCENDED TO 4000 AND RAN QRH PROCEDURES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT RDU. REMOVE AND REPLACED CABIN PRESSURE CONTROLLER. OPERTIONAL CHECK GOOD. PRESSURIZATION SYSTEM GROUND TEST ACCOMPLISHED. SYSTEM PASSED. PER AMM 21-31-01.
